# SDR DALA2016011900441

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,734 hours, 57,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHTS INOPERATIVE IN THE AFT CABIN ZONE.  A BLOWN F1 FUSE WAS FOUND AND REPLACED IN THE AFT CABIN BATTERY PACK.  ALSO, WIRE L962U14 ADJACENT TO LIGHT ASSY L2-848 WAS FOUND CHAFING AGAINST A STRUCTURE AND THE WIRE WAS REPAIRED.  ALL EMERGENCY LIGHTS CHECKED GOOD.
